# SDR DHL2002807540

- Difficulty date: April 4, 2002
- Submitted: April 21, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF. N/R 2098 M/C DOOR FRAME UPPER INNER SKIN CRACKED 4" @ STA. 200.000CORR. CUT OUT DAMAGED AREA IAW SRM52-2-3 FIG. 10A FABRICATED FILLER & DOUBLER IAW SRM 52-2-3 FIG 10A CLEANED , TREATED, PRIMED IAW SRM 51-1-8B INSTALLED DOUBLER IAW SRM 52-2-3 FIG 10A
